MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Difficult to Flush (1251); Difficult to Insert (1316); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint id# (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, insertion of the 0.018 guide inside the balloon felt more difficulty than usual, once the guide has been removed the customer prepared to aspirate but it failed.New balloon has been replaced continue the therapy but a bit of difficulty in aspirating and infusing is still recorded to.No harm to the patient linked to the balloon.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected field: h6 (type of investigation).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d10.
 
Additional Manufacturer Narrative
Correct field d4 lot and udi number.Updated field b4, d4 expiry date, d9, g3, g6, h2, h3, h4, h6 type of investigation findings.Investigation conclusions, h11.A 40cc balloon was inserted under angiographic guidance and difficulty was immediately noted when advancing the 0018 guidewire through the balloon.After the guidewire was removed the clinician attempted to aspirate and flush the balloon but no fluid returned through the wash line aspiration was very difficult and infusion nearly impossible.After consulting with the physician the team reinserted the guidewire with difficulty but the lumen remained nonpatent once the guidewire was removed again.The decision was made to replace the balloon.The second balloon allowed smooth guidewire advancement and proper positioning though some resistance during aspiration and infusion persisted nevertheless therapy proceeded successfully.The balloon functioned adequately throughout treatment and was later removed after bypass surgery with the patient continuing on impella support.No patient harm was associated with the balloon issue.Postprocedure testing of the first balloon showed that flushing was possible but aspiration was still blocked.Both balloons were ultimately discarded.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months.Based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23644219
Report Number2248146-2025-0000773
Device Sequence Number9764678
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000450286(17)280205(11)250205
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000450286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/27/2026
01/31/2026
02/03/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/30/2026
02/02/2026
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPELLA.; UNKNOWN.
Patient Age68 YR
Patient SexMale
Patient Weight80 KG